# SDR AALA20030069

- Difficulty date: January 16, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1442E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHT AT SEAT ROW 19 INOPERATIVE.  REPLACED OVERWING EMERGENCY EXIT LIGHT AT SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
